# SDR UPS99228629

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI R/W  O/B AILERON, UPPER QUADRANT HINGE HAS PITTING AROUND HINGE BOLT.  REMOVED PITTED FITTING, INSTALLED NEW FITTING IAW SRM 51-30-2 PG 14 PARA 7 AND PG 8 PARA A5.
